MathSciNet Relay Station
MathSciNet bibliographic data
MR169820 (30 #63) 10.25 (52.99)
Daykin, D. E. Rational polygons. Mathematika 10 1963 125–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement